Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Pain in the hip after taking treatment for chest TB. TB of hip suspected. Have weakness. Advice?

i am 37/M residing in new delhi weighing 76 kg . i am serving in govt. hospital since 5 years. 4 years back i had t. b. chest . i took 6 months of ATT. last month i started havins pain in left hip with limp. MRI was done and I was told there are features s/o T B Hip. I have been advised to take ATT again for 18 months; almost 2 months have passed and my pain is settled but weakness is there but have gained 5 kg weight.
Is my progress satisfactory. how long i should take ATT
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Your weight gain and relief of painin 2 months is a good sign. You need to continue ATT for a total of 12 to 18 months. Also do consult a Chest Physician for doses regarding ATT considering your weight of 76 kg.

Dr. Gyanshankar Mishra
Consultant Pulmonologist
Answered: Tue, 16 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor